# SDR DALA2016111709051

- Difficulty date: November 15, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 95,021 hours, 45,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 EMERGENCY SLIDE LIGHT INOP. RELAMPED AS REQUIRED AND OPS CHECK GOOD IN REF TO AMM 33-51.
